×

zbMATH — the first resource for mathematics

Strong \(A_\infty\)-weights are \(A_\infty\)-weights on metric spaces. (English) Zbl 1223.42016
The authors study very interesting properties of the strong \(A_\infty\)-weights in an Ahlfors-regular metric space supporting a Poincaré inequality. They explore relations among various definitions of \(A_\infty\)-weights in the setting of metric spaces. Some definitions are equivalent to each other and others are not; counterexamples are given. Many of the results are shown, using proofs that are different from their Euclidean analogue.

MSC:
42B35 Function spaces arising in harmonic analysis
PDF BibTeX XML Cite
Full Text: DOI Euclid
References:
[1] Baldi, A. and Franchi, B.: Mumford-Shah-type functionals associated with doubling metric measures. Proc. Roy. Soc. Edinburgh Sect. A 135 (2005), no. 1, 1-23. · Zbl 1172.26312 · doi:10.1017/S0308210500003735
[2] Björn, A. and Björn, J.: Nonlinear potential theory in metric spaces . To appear in EMS Tracts in Mathematics. European Mathematical Society, Zurich. · Zbl 1231.31001
[3] Björn, J.: Boundary continuity for quasiminimizers on metric spaces. Illinois J. Math. 46 (2002), no. 2, 383-403. · Zbl 1026.49029 · www.math.uiuc.edu
[4] Bonk, M., Heinonen, J. and Saksman, E.: The quasiconformal Jacobian problem. In In the tradition of Ahlfors and Bers, III , 77-96. Contemp. Math. 355 . Amer. Math. Soc., Providence, RI, 2004. · Zbl 1069.30036
[5] Bonk, M., Heinonen, J. and Saksman, E.: Logarithmic potentials, quasiconformal flows, and \(Q\)-curvature. Duke Math. J. 142 (2008), no. 2, 197-239. · Zbl 1146.30010 · doi:10.1215/00127094-2008-005
[6] Costea, Ş.: Strong \(A_\infty\)-weights and scaling invariant Besov capacities. Rev. Mat. Iberoam. 23 (2007), no. 3, 1067-1114. · Zbl 1149.46028 · doi:10.4171/RMI/524 · euclid:rmi/1204128311 · eudml:43626
[7] Costea, Ş.: Strong \(A_\infty\)-weights and Sobolev capacities in metric measure spaces. Houston J. Math. 35 (2009), no. 4, 1233-1249. · Zbl 1201.30024 · www.math.uh.edu
[8] David, G. and Semmes, S.: Strong \(A_\infty\) weights, Sobolev inequalities and quasiconformal mappings. In Analysis and partial differential equations , 101-111. Lecture Notes in Pure and Appl. Math. 122 . Dekker, New York, 1990. · Zbl 0752.46014
[9] Di Fazio, G. and Zamboni, P.: Regularity for quasilinear degenerate elliptic equations. Math. Z. 253 (2006), no. 4, 787-803. · Zbl 1177.35102 · doi:10.1007/s00209-006-0933-y
[10] Di Fazio, G. and Zamboni, P.: Strong \(A_\infty\) weights and quasilinear elliptic equations. Matematiche (Catania) 60 (2005), no. 2, 513-518. · Zbl 1195.35154
[11] Franchi, B., Gutiérrez, C.E. and Wheeden, R.L.: Two-weight Sobolev-Poincaré inequalities and Harnack inequality for a class of degenerate elliptic operators. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 5 (1994), no. 2, 167-175. · Zbl 0811.46023 · eudml:244130
[12] García-Cuerva, J. and Rubio de Francia, J.L.: Weighted norm inequalities and related topics . North-Holland Mathematics Studies 116 . North-Holland, Amsterdam, 1985. · Zbl 0578.46046
[13] Heinonen, J.: Lectures on Analysis on Metric Spaces . Universitext. Springer-Verlag, New York, 2001. · Zbl 0985.46008 · doi:10.1007/978-1-4613-0131-8
[14] Heinonen, J. and Koskela, P.: Weighted Sobolev and Poincaré inequalities and quasiregular mappings of polynomial type. Math. Scand. 77 (1995), no. 2, 251-271. · Zbl 0860.30018 · eudml:167365
[15] Heinonen, J. and Semmes, S.: Thirty-three yes or no questions about mappings, measures, and metrics. Conform. Geom. Dyn. 1 (1997), 1-12 (electronic). · Zbl 0885.00006 · doi:10.1090/S1088-4173-97-00012-X
[16] Laakso, T.J.: Plane with \(A_\infty\)-weighted metric not bi-Lipschitz embeddable to \(\mathbbR^N\). Bull. London Math. Soc. 34 (2002), no. 6, 667-676. · Zbl 1029.30014 · doi:10.1112/S0024609302001200
[17] Maasalo, O.E.: The Gehring lemma in metric spaces. Preprint available at · Zbl 1171.31002 · doi:10.1007/s11854-008-0047-z
[18] Semmes, S.: Bi-Lipschitz mappings and strong \(A_\infty\) weights. Ann. Acad. Sci. Fenn. Ser. A I Math. 18 (1993), no. 2, 211-248. · Zbl 0742.46010 · emis:journals/AASF/Vol18/semmes.html · eudml:233152
[19] Semmes, S.: On the nonexistence of bi-Lipschitz parameterizations and geometric problems about \(A_\infty\)-weights. Rev. Mat. Iberoamericana 12 (1996), no. 2, 337-410. · Zbl 0858.46017 · doi:10.4171/RMI/201 · eudml:39505
[20] Shanmugalingam, N.: Newtonian spaces: an extension of Sobolev spaces to metric measure spaces. Rev. Mat. Iberoamericana 16 (2000), no. 2, 243-279. · Zbl 0974.46038 · doi:10.4171/RMI/275 · eudml:39609
[21] Strömberg, J.-O. and Torchinsky, A.: Weighted Hardy spaces . Lecture Notes in Mathematics 1381 . Springer-Verlag, Berlin, 1989. · Zbl 0676.42021
[22] Zatorska-Goldstein, A.: Very weak solutions of nonlinear subelliptic equations. Ann. Acad. Sci. Fenn. Math. 30 (2005), no. 2, 407-436. · Zbl 1082.35063 · eudml:125658
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.